# SDR DALA2025041402910

- Difficulty date: April 10, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 91,038 hours, 23,477 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 1 RIGHT DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND MOORING LINE OBSTRUCTING GIRT BAR. RESTOWED MOORING LINE. GIRT BAR ENGAGES PROPERLY PER B757 AMM 52-66. (7034930)
